# SDR CALA2017080802542

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N76516
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 30,501 hours, 10,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT ROW 15C RED EMERGENCY LIGHT COVER IS MISSING.  INSTALLED THE COVER.
